按条件检索“8,310”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
81. Stability and Stabilization of Boolean Networks With Stochastic Delays EI SCOPUS SCIE

作者:Meng, Min; Lam, James; Feng, Jun-E; Cheung, Kie Chung

作者机构:[Meng, Min; Feng, Jun-E] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Cheung, Kie Chung] Univ Hong Kong, Dept Mech Engn, Hong Kong, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2019,Vol.64,Issue.2,790-796

WOS被引数:3

资源类型:期刊论文

WOS:000457375100029

82. Adjacent vertex distinguishing total coloring of planar graphs with maximum degree 9 SCOPUS SCIE

作者:Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei; Yu, Xiaowei

作者机构:[Hu, Jie; Wang, Guanghui; Wu, Jianliang; Yang, Donglei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.5,1392-1402

资源类型:期刊论文

WOS:000462691000017

83. Graphs are (1, Delta+1)-choosable SCOPUS SCIE

作者:Ding, Laihao; Duh, Guan-Huei; Wang, Guanghui; Wong, Tsai-Lien; Wu, Jianliang; Yu, Xiaowei; Zhu, Xuding

作者机构:[Ding, Laihao] Cent China Normal Univ, Fac Math & Stat, Wuhan 430079, Hubei, Peoples R China.; [Duh, Guan-Huei] Natl Taiwan Univ, Dept Math, Taipei 10617, Taiwan.; [Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wong, Tsai-Lien] Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 80424, Taiwan.; [Yu, Xiaowei] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China.; [Zhu, Xuding] Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.1,279-284

资源类型:期刊论文

WOS:000451939300027

84. General decomposition of fuzzy relations: Semi-tensor product approach SCOPUS

作者:Fan H.; Feng J.-E.; Meng M.; Wang B.

作者机构:[Fan, H] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics Sciences, Dezhou University, Dezhou, 253023, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Meng, M] School of Electrical and Electronic Engineering, Nanyang Technological University, Singapore, 639798, Singapore;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Fuzzy Sets and Systems,2019

资源类型:期刊论文

85. EXTENSION OF THE STRONG LAW OF LARGE NUMBERS FOR CAPACITIES SCOPUS SCIE SSCI

作者:Chen, Zengjing; Huang, Weihuan; Wu, Panyu

作者机构:[Chen, Zengjing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Weihuan; Wu, Panyu] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.1,175-190

资源类型:期刊论文

WOS:000454843700008

86. Crank-Nicolson Fourier spectral methods for the space fractional nonlinear Schrodinger equation and its parameter estimation EI SCOPUS SCIE

作者:Zhang, Hui; Jiang, Xiaoyun; Wang, Chu; Chen, Shanzhen

作者机构:[Zhang, Hui; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Chu] Nokia Bell Labs, Murray Hill, NJ USA.; [Chen, Shanzhen] Southwestern Univ Finance & Econ, Sch Econ Math, Chengdu, Sichuan, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,238-263

WOS被引数:1

资源类型:期刊论文

WOS:000453938400002

87. Characterization of Dynamics of a Class of Polynomial Automorphisms in Cn EI

作者:Zhang, Xu

作者机构:[Zhang, Xu ] Department of Mathematics, Shandong University, Shandong, Weihai; 264209, China

来源:International Journal of Bifurcation and Chaos,2019,Vol.29,Issue.1

资源类型:期刊论文

88. Adaptive rational fractal interpolation function for image super-resolution via local fractal analysis EI SCOPUS SCIE

作者:Yao, Xunxiang; Wu, Qiang; Zhang, Peng; Bao, Fangxun

作者机构:[Yao, Xunxiang; Wu, Qiang; Zhang, Peng] Univ Technol Sydney, Fac Engn & Informat Technol, Sydney, NSW 2007, Australia.; [Bao, Fangxun] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:IMAGE AND VISION COMPUTING,2019,Vol.82,39-49

资源类型:期刊论文

WOS:000465050200004

89. Further results on dynamic-algebraic Boolean control networks EI SCOPUS SCIE

作者:Wang, Sen; Feng, Jun-E; Yu, Yongyuan; Zhao, Jianli

作者机构:[Wang, Sen; Feng, Jun-E; Yu, Yongyuan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Sch Math Sci, Liaocheng 252000, Peoples R China.

来源:SCIENCE CHINA-INFORMATION SCIENCES,2019,Vol.62,Issue.1

资源类型:期刊论文

WOS:000454266300002

90. On 2-rainbow domination of generalized Petersen graphs EI SCOPUS SCIE

作者:Shao, Zehui; Jiang, Huiqin; Wu, Pu; Wang, Shaohui; Zerovnik, Janez; Zhang, Xiaosong; Liu, Jia-Bao

作者机构:[Shao, Zehui] Guangzhou Univ, Inst Comp Sci & Technol, Guangzhou 510006, Guangdong, Peoples R China.; [Wu, Pu] Guangzhou Univ, Res Inst Intelligence Software, Guangzhou 510006, Guangdong, Peoples R China.; [Jiang, Huiqin] Chengdu Univ, Sch Informat Sci & Engn, Chengdu 610106, Sichuan, Peoples R China.; [Wang, Shaohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zerovnik, Janez] Univ Ljubljana, Fac Mech Engn, Askerceva 6, SI-1000 Ljubljana, Slovenia.; [Zerovnik, Janez] Inst Math Phys & Mech, Jadranska 19, SI-1000 Ljubljana, Slovenia.; [Zhang, Xiaosong] Univ Elect Sci & Technol China, Ctr Cyber Secur, Chengdu 611731, Sichuan, Peoples R China.; [Liu, Jia-Bao] Anhui Jianzhu Univ, Sch Math & Phys, Hefei 230601, Anhui, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,370-384

WOS被引数:1

资源类型:期刊论文

WOS:000462104600040

91. QUANTITATIVE PROPERTIES OF MEROMORPHIC SOLUTIONS TO SOME DIFFERENTIAL-DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Wang, Qiong; Han, Qi; Hu, Peichu

作者机构:[Wang, Qiong; Hu, Peichu] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Qiong] Univ Calif Irvine, Dept Math, Irvine, CA 92697 USA.; [Han, Qi] Texas A&M Univ, Dept Math, San Antonio, TX 78224 USA.

来源:BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2019,Vol.99,Issue.2,250-261

资源类型:期刊论文

WOS:000459775800009

92. 程氏投影及其在模型降阶中的应用

作者:冯俊娥;张庆乐;赵建立

作者机构:[冯俊娥;张庆乐;赵建立]山东大学数学学院.;[冯俊娥;张庆乐;赵建立]聊城大学数学科学学院

来源:聊城大学学报(自然科学版),2019,Issue.02,1-7

资源类型:期刊论文

93. Stability and superconvergence of efficient MAC schemes for fractional Stokes equation on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing; Chen, Shuangshuang

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Shuangshuang] Beijing Univ Technol, BISEC, Beijing 100124, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2019,Vol.138,30-53

资源类型:期刊论文

WOS:000457821900003

94. On existence solution for Schrodinger-Kirchhoff-type equations involving the fractional p-Laplacian in Double-struck capital R-N SCOPUS SCIE

作者:Nguyen Van Thin; Pham Thi Thuy

作者机构:[Nguyen Van Thin] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Nguyen Van Thin; Pham Thi Thuy] Thai Nguyen Univ Educ, Dept Math, Thai Nguyen City, Vietnam.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2019,Vol.64,Issue.3,461-481

资源类型:期刊论文

WOS:000455923700009

95. A PARTITIONED METHOD WITH DIFFERENT TIME STEPS FOR COUPLED STOKES AND DARCY FLOWS WITH TRANSPORT SCOPUS SCIE

作者:Zhang, Jingyuan; Rui, Hongxing; Cao, Yanzhao

作者机构:[Zhang, Jingyuan; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Cao, Yanzhao] Auburn Univ, Dept Math & Stat, Auburn, AL 36830 USA.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2019,Vol.16,Issue.3,463-498

资源类型:期刊论文

WOS:000459446500005

96. Characterization of Dynamics of a Class of Polynomial Automorphisms in C-n SCOPUS SCIE

作者:Zhang, Xu

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264009, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2019,Vol.29,Issue.1

资源类型:期刊论文

WOS:000458547600009

97. A note on uninorms with continuous underlying operators SCOPUS

作者:Li W.-H.; Qin F.; Zhao Y.-Y.

作者机构:[Li, W.-H] College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, 330022, China;[ Qin, F] College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, 330022, China;[ Zhao, Y.-Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Fuzzy Sets and Systems,2019

资源类型:期刊论文

98. Integrating random walk and binary regression to identify novel miRNA-disease association EI SCOPUS SCIE

作者:Niu, Ya-Wei; Wang, Guang-Hui; Yan, Gui-Ying; Chen, Xing

作者机构:[Niu, Ya-Wei; Wang, Guang-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yan, Gui-Ying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.; [Chen, Xing] China Univ Min & Technol, Sch Informat & Control Engn, 1 Daxue Rd, Xuzhou 221116, Jiangsu, Peoples R China.

来源:BMC BIOINFORMATICS,2019,Vol.20,Issue.1

资源类型:期刊论文

WOS:000456922800002

99. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

100. 关于差分Riccati方程和时滞微分方程的一些结果 CSCD

作者:王琼; 龙芳; 王珺

作者机构:[王琼]山东大学数学学院, 济南, 山东 250100, 中国;[龙芳]江西省机械高级技工学校, 南昌, 江西 330013, 中国;[王珺]复旦大学数学科学学院, 上海 200433, 中国.

来源:数学物理学报. A辑,Acta Mathematica Scientia,2019,Vol.39,Issue.4,832-838

资源类型:期刊论文

共 416 页, 8,310 条记录

TOP